Advanced Search
Article Contents
Article Contents

Local rigidity of homogeneous actions of parabolic subgroups of rank-one Lie groups

Abstract Related Papers Cited by
  • We show the local rigidity of the standard action of the Borel subgroup of $SO_+(n,1)$ on a cocompact quotient of $SO_+(n,1)$ for $n \geq 3$.
    Mathematics Subject Classification: Primary: 37C85.


    \begin{equation} \\ \end{equation}
  • [1]

    M. Asaoka, Nonhomogeneous locally free actions of the affine group, Ann. of Math., 175 (2012), 1-21.doi: 10.4007/annals.2012.175.1.1.


    D. Fisher, Local rigidity of group actions: Past, present, future, in Dynamics, Ergodic Theory, and Geometry, Math. Sci. Res. Inst. Publ., 54, Cambridge Univ. Press, Cambridge, 2007, 45-97.doi: 10.1017/CBO9780511755187.003.


    É. Ghys, Sur les actions localement libres du group affine, Thèse de 3ème cycle, Lille, 1979.


    É. Ghys, Actions localement libres du groupe affine, Invent. Math., 82 (1985), 479-526.doi: 10.1007/BF01388867.


    É. Ghys, Rigidité différentiable des groupes fuchsiens, Inst. Hautes Études Sci. Publ. Math., 78 (1993), 163-185.


    M. Hirsh, C. Pugh and M. Shub, Invariant Manifolds, Lecture Notes in Mathematics, 583, Springer-Verlag, Berlin-New York, 1977.


    M. Kanai, A remark on local rigidity of conformal actions on the sphere, Math. Res. Lett., 6 (1999), 675-680.doi: 10.4310/MRL.1999.v6.n6.a7.


    R. de la Llave, J. M. Marco and R. Moriyón, Canonical perturbation theory of Anosov systems and regularity results for the Livšic cohomology equation, Ann. of Math. (2), 123 (1986), 537-611.doi: 10.2307/1971334.


    R. de la Llave, Further rigidity properties of conformal Anosov systems, Ergodic Theory Dynam. Systems, 24 (2004), 1425-1441.doi: 10.1017/S0143385703000725.


    R. S. Palais, Equivalence of nearby differentiable actions of a compact group, Bull. Amer. Math. Soc., 67 (1961), 362-364.doi: 10.1090/S0002-9904-1961-10617-4.


    V. Sadovskaya, On uniformly quasiconformal Anosov systems, Math. Res. Lett., 12 (2005), 425-441.doi: 10.4310/MRL.2005.v12.n3.a12.


    C. B. Yue, Smooth rigidity of rank-1 lattice actions on the sphere at infinity, Math. Res. Lett., 2 (1995), 327-338.doi: 10.4310/MRL.1995.v2.n3.a10.

  • 加载中

Article Metrics

HTML views() PDF downloads(100) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint